Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Wedderburn principal theorem


Author: D. J. Rodabaugh
Journal: Trans. Amer. Math. Soc. 138 (1969), 343-361
MSC: Primary 17A05
DOI: https://doi.org/10.1090/S0002-9947-1969-0330240-9
MathSciNet review: 0330240
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ. Vol. 24, Amer Math. Soc., Providence, R. I. 1939; reprinted 1964. MR 0123587 (23:A912)
  • [2] -, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-597. MR 0027750 (10:349g)
  • [3] -, The Wedderburn principal theorem for Jordan algebras, Ann. of Math. 48 (1947), 1-7. MR 0019601 (8:435b)
  • [4] A. A. Albert, Almost alternative algebras, Portugal. Math. 8 (1949), 23-36. MR 0032609 (11:316f)
  • [5] R. L. Hemminger, On the Wedderburn principal theorem for commutative power-associative algebras, Trans. Amer. Math. Soc. 121 (1966), 36-51. MR 0202782 (34:2642)
  • [6] E. Kleinfeld, Associator-dependent rings, Arch. Math. 13 (1962), 203-212. MR 0140547 (25:3965)
  • [7] -, Simple algebras of type (1, 1) are associative, Canad. J. Math. 13 (1961), 129-148. MR 0122851 (23:A183)
  • [8] E. Kleinfeld, F. Kosier, J. M. Osborn, and D. J. Rodabaugh, The structure of associator dependent rings, Trans. Amer. Math. Soc. 110 (1964), 473-483. MR 0157993 (28:1221)
  • [9] L. A. Kokoris, A class of almost alternative algebras, Canad. J. Math. 8 (1956), 250-255. MR 0077526 (17:1050b)
  • [10] -, On rings of $ (\gamma ,\delta )$ type, Proc. Amer. Math. Soc. 9 (1958), 897-904. MR 0103211 (21:1993)
  • [11] -, New results on power-associative algebras, Trans. Amer. Math. Soc. 77 (1954), 363-373. MR 0065543 (16:442b)
  • [12] F. Kosier, A generalization of alternative rings, Trans. Amer. Math. Soc. 112 (1964), 32-42. MR 0166238 (29:3515)
  • [13] A. J. Penico, The Wedderburn principal theorem for Jordan Algebras, Trans. Amer. Math. Soc. 70 (1951), 404-420. MR 0041120 (12:798b)
  • [14] D. J. Rodabaugh, A generalization of the flexible law, Trans. Amer. Math. Soc. 114 (1965), 468-487. MR 0184981 (32:2452)
  • [15] R. D. Schafer, The Wedderburn principal theorem for alternative algebras, Bull. Amer. Math. Soc. 55 (1949), 604-614. MR 0029895 (10:676g)
  • [16] -, An introduction to nonassociative algebras, Academic Press, New York, 1966. MR 0210757 (35:1643)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A05

Retrieve articles in all journals with MSC: 17A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0330240-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society